# SDR 2008UALA02079

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 36,532 hours, 10,161 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R WILL NOT ARM. FOUND SLIDE LANYARD INTERFERENCE.   SECURED LOOSE RAFT LANYARD, DOOR ARMS/DISARMS NORMALLY.
